# SDR UIEA2013073000418

- Difficulty date: July 30, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 78,973 hours, 20,821 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 141T480149
- Part serial: 04243H5042
- Condition: Cracked
- Location: L1 Door
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDOW L1 OUTER PANE CRACKED.  R & R L1 WINDOW IAW AMM 56-11-01.
